# SDR SIMA20200320001

- Difficulty date: March 20, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 38,422 hours, 33,779 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 509
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IDLE DECENT ELECTRICAL SMELL IN COCKPIT. PACK 1 SEEMED TO BE INOP AS THE FLT DECK BECOME HOT AND HUMID. WHEN WE ADDED POWER IT SEEMED TO OPERATE AGAIN. ELECTRICAL SMELL DISIPATED AND AC ALSO START TO PERFORM NORMAL.-C/A-REMOVED AND REPLACED RECIRCULATION FAN AIW AMM 21-24-01. OPC GOOD. PERFORMED ENGINE RUN WITH APU ON. ALL PACKS RAN. NO FURTHER SMELL NOTED. OPC GOOD IAW 21-51-00 AMM.
